# SDR SIMA200633103

- Difficulty date: November 17, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 13,302 hours, 13,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1453065411
- Condition: Corroded
- Location: Fuselage
- Part time: 13,302 hours, 13,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REMOVED PREVIOUS REPAIR.  FABRICATED DOUBLER, CLEANED AND TREATED AND INSTALLED REPAIR DOUBLER.  RESTORED PROTECTIVE FINISH IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
